# SDR FOTR/20198/13440

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720, FRAME HAS FASTENER W/NO ED IN WINDOW AREA ON LT SIDE.  CUTOUT DAMAGE AREA DIM. 1" X .7500", FABRICATED FRAME REPAIR 2EA PARTS, MATERIAL USED 7075-0. PO  90016396, DIM 13" X 3" & 13" X 4" IAW.  SRM 53-10-4. HEAT TREATED PART FROM 7075-0 TO 7075-T6. IAW FAS ENG REPORT NR 2-37153-801 REV A. LOCATED AND DRILLED 2EA. REPAIR PARTS IAW SRM 51-30-5 TREATED AND PRIMED IAW SRM 51-10-2 INSTALLED REPAIR FRAME IAW SRM 51-30-2.
